Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Functional-differential inclusions with impulses. Part 4

Annotation

The concept of quasi-solution to a functional-differential inclusion with impulses is represented. The properties of such solutions are studied. There are also derived sufficient conditions for density principle and bang-bang principle.

Keywords

functional-differential inclusion; impulses; convex-valued with respect to switching

Full-text in one file

Download

UDC

517.911, 517.968

Pages

1299-1304

Received

10.04.2009

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.